# SDR AALA20120417028

- Difficulty date: April 16, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 53,908 hours, 6,719 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Improper Part
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SEAT 26C ESCAPE PATH LIGHT HAS WRONG ASSEMBLY.  REPLACED LIGHT ASSEMBLY FOR SEAT 26C ESCAPE PATH LIGHT.  OPS CHECK NORMAL.
